# SDR SWAA2013092520474

- Difficulty date: August 29, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 13,127 hours, 5,660 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3010434
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 807 BETWEEN STRINGER 27L & STRINGER 27R.  REPAIRED SHEAR TIE IAW EA.
